# SDR SWAA2023030695687

- Difficulty date: January 26, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON HORIZONTAL STABILIZER RIB STIFFENER AT R/H RIB 5 STAB STA 129.50 3RD FROM FWD.<[01] UPDATE MEASUREMENTS TABLE.;[02] VERIFY APPLICABLE SRM REPAIR (B737-700 SRM 55-10-09-2R-4 REPAIR 4 EFFECTIVITY ALL) FOR THE R/H HORIZONTAL STAB INSPAR RIB.;[03] TRIMMED DAMAGE AREA ON INSPAR RIB PER B737-700 SRM 55-10-09-2R-4 REPAIR 4 REQUIRE HFEC INSPECTION; HFEC OPEN HOLES ON REPAIR AREA AND DVI PER SRM REPAIR INSTRUCTIONS STEP 4.C.D. AND E.;[04] CERTIFY;[05] HFEC INSPECTED TRIMMED EDGES AND SURFACE OF DAMAGE CUTOUT AND OPEN HOLES PER 737NDT PART 6 51-00-00 PROCEDURES 23 AND 16. NO CRACKS FOUND. TOOL N500 IS000681 DUE 02/2023.  ACCOMPLISHED DVI OF REPAIR AREA PER SRM 55-10-09-2R-4. NO ADDITIONAL DAMAGE FOUND.  VERIFIED MEASUREMENTS TABLE.;11] FABRICATED NEW REPAIR PARTS FILLER; L-ANGLE AND T-SECTION AND LOCATED AND DRILLED NEW REPAIR PARTS FOR R/H INSPAR RIB STIFFENER AT RIB 129.50 PER B737-700 SRM 55-10-09-2R-4 REPAIR 4.;[12] TREATED NEW REPAIR PARTS PER B737-700 SRM 51-20-01 OK TO PRIME NEW REPAIR PARTS FILLERS; L-ANGLE AND T-SECTION.;[13] CERTIFY;[14] INSPECTED ACTION 11-13; OK TO PRIME;[15] APPLIED PRIMER TO REPAIR PARTS PER SOPM 20-41-02; OK TO INSTALL.;[16] VERIFIED CORRECTIVE ACTION #15 OK TO INSTALL;[17] INSTALLED REPAIR PARTS ON HORIZONTAL STABILIZER RIB STIFFENER AT R/H RIB 5 STAB STA 129.50 3RD FROM FWD IAW SRM 55-10-09-2R-4.;[18] CERTIFIED CORRECTIVE ACTION 17;[19] VERIFIED CORRECTIVE ACTION #17;[20] CARD COMPLETE
